# SDR AALA202211087722

- Difficulty date: November 8, 2022
- Submitted: November 8, 2022
- Operation: Air carrier
- Aircraft: N947AN
- Make and model: Boeing 737823
- Aircraft serial: 29536
- Aircraft time: 63,316 hours, 26,332 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Part number: 149A75561
- Condition: Delaminated
- Location: Lt Wing To Body
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING WALK AROUND FOUND LEFT HAND WING TO BODY FAIRING PANEL 194GL WITH CLUSTERED DELAMINATION. REPAIRED FAIRING PER EA 340315.
